MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION SHAVER CONSOLE
Medical Device Problem Codes Smoking (1585); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that when starting the console some sort of short circuit happened and smoke came out.There was no harm for patient, operator or third party.This was noticed before the surgery.There was no case involvement.No further information received.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The service evaluation revealed the device has no function due to a defective power supply.The most likely cause is attributed to wear and tear.

Brand Name
SYNERGY RESECTION SHAVER CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22072591
Report Number1220246-2025-02162
Device Sequence Number8600529
Product Code HWE
UDI-Device Identifier00888867123854
UDI-Public(01)00888867123854(11)230828(10)15131532
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION SHAVER CONSOLE
Device Catalogue NumberAR-8305
Device Lot Number15131532
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown